A member asked:

Finally. pain after urination and discomfort in testicles for 90 days. tested + for staphylococcus epidermidis in semen with ngs testing (81%). linezolid was recommended. how could this happen? can someone share details in caused and treatments?

2 doctors weighed in across 2 answers
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

You are correct with your concern. I'd also think twice before committing to this tx because urogenital infection with Staph epidermidis (a coag negative staph.) is very less likely. Have your prostatic and semen specimens checked for evidence of inflammation, i.e. high white cell (pus) count? You may need a second opinion and I prefer an ID doctor if the current doctor is a urologist. Good luck!

Answered 3/3/2023

0 views

Thank
Dr. Birendra Tandan answered

Specializes in Urology

This organism could be a contaminant. Pl see a Urologist for evaluation and management- for this is too long . If already seeing one -pl get another opinion. Good luck

Answered 3/5/2023

0 views

Thank

Related Questions

A member asked:

I have pain in my testicles. There is no blood in urine or semen?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question